EconPapers    
Economics at your fingertips  
 

Indivisibility and divisibility polytopes

Don Coppersmith and Jon Lee

No 2000031, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: We study thep olytopes of binary n-strings that encode (positive) integers that are not divisible by a particular positive integer p - the indivisibility polytopes, as well as the more general "clipped cubes". Also, we discuss a potential application to factoring. Finally, we present some results concerning divisibility polytopes.

Keywords: integer program; polytope; clipped cube; totally dual integral; ideal matrix; generalized set covering; binary encoding; divisible; factoring. (search for similar items in EconPapers)
Date: 2000-04
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp2000.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:2000031

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:2000031